advertisement
Question
Posted by: Ms P | 2013/01/25

Evra Contraceptive

I have just started using the Evra patch,My patch free week starts on monday (28),but today my periods have started,is it normal?to have periods while my patch is still on?because my understanding was that my periods wiill only statrt after I remove my last patch(which is monday),please help I worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That is correct. At trhis stage it may be that your body is still adjusting. See what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement